# SDR ASAA2023013041745

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,939 hours, 16,495 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER LUBE UNIT FILTER DELTA "P" POPPED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE UNIT OIL FILTER ELEMENT REF B737-800 AMM 49-91-12 OIL FILTER APPEARED TO BE CLEAN. REMOVED AND REPLACED APU OIL FILTER INDICATOR REF AMM 49-91-13. APU OIL FILTER HOUSING AND INDICATOR LEAK CHECK. GOOD NO LEAKS NOTED REF AMM 49-91-12. OIL FILTER DELTA P INDICATOR REMAINED RESET.
